# SDR DALA2024020901781

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,090 hours, 29,156 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911002
- Part serial: 77RW5
- Condition: Inoperative
- Location: Tcas
- Part time: 9,416 hours, 4,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6704 -ATB- DUE TO TCAS INOP. UNABLE TO CONTINUE DUE TO THEATER RESTRICTIONS. CORRECTIVE ACTION: REPLACED TCAS COMPUTER.
